# SDR CALA2017052201536

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 48,369 hours, 20,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACKS AROUND ALL UPPER ATTACHMENT FASTENERS FOR RT OVERWING ESCAPE SLIDE. REMOVED AND REPLACED RT OVER WING SLIDE REF AMM25-62-42-400-001-A AND AMM 25-62-42-000-001-A.
